# SDR REXA2015031100294

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 17,170 hours, 10,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WAS EXTREMELY DIFFICULT TO OPEN, IT SEEMED TO HIT A SPOT OF RESISTANCE.  FREY NOTICED ON WIRE THAT RUNS FROM PULLEY TO HIGHEST POINT ON DOOR.  R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08.  PERFORMED OPS CHECK FOR SEVERAL TIMES.  OPS CHECK GOOD.  OK TO CONTINUE.
